MathSciNet Relay Station
MathSciNet bibliographic data
MR2035348 26E60 (26D05)
Hästö, Peter A. Optimal inequalities between Seiffert's mean and power means. Math. Inequal. Appl. 7 (2004), no. 1, 47–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement